# SDR VNAA20241014011

- Difficulty date: September 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF MID CAP BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR IN REF NRC 000160: CORROSION ON ANGLE KICKPLATE WAS FOUND.     CORROSION ON ANGLE KICKPLATE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A02 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
